# SDR DALA2015022401615

- Difficulty date: February 22, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM NR 4, STA Y=171 AT FORWARD SERVICE DOOR. 1 PLATE, 2 INTERCOSTAL, 3 DOUBLER HAT, INNER SKIN 4 SUPPORTS AND FRAME WERE REMOVED IAW SRM 51-20-2 AND 51-30-5. NEW BEAM WAS DRILLED IAW SRM 51-10-4.  HOLE DRILLED TREATED AND PAINTED IAW SRM 51-10-3 PARA. 14 AND 21.  NEW BEAM AND REMOVED PARTS WERE INSTALLED IAW SRM 51-30-2 AND 51-30-5.
